Source: Duke Math. J.
Volume 62, Number 3
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
[B1] M. Berger, Pincement riemannien et pincement holomorphe, Ann. Scuola Norm. Sup. Pisa (3) 14 (1960), 151–159.
[B2] M. Berger, Sur quelques variétés riemanniennes suffisamment pincées, Bull. Soc. Math. France 88 (1960), 57–71.
[CT] J. Carlson and D. Toledo, Harmonic mappings of Kähler manifolds to locally symmetric spaces, Inst. Hautes Études Sci. Publ. Math. (1989), no. 69, 173–201.
[ES] J. Eells and J. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964), 109–160.
[G] M. Gromov, Synthetic geometry in Riemannian manifolds, Proceedings of the International Congress of Mathematicians (Helsinki, 1978), Acad. Sci. Fennica, Helsinki, 1980, pp. 415–419.
[M] S. Marchiafava, Variétés riemanniennes dont le tenseur de courbure est celui d'un espace symétrique de rang un, C. R. Acad. Sci. Paris Sér. I Math. 295 (1982), no. 7, 463–466.
[MM] M. Micallef and J. D. Moore, Minimal two-spheres and the topology of manifolds with positive curvature on totally isotropic two-planes, Ann. of Math. (2) 127 (1988), no. 1, 199–227.
[Sa] J. H. Sampson, Applications of harmonic maps to Kähler geometry, Complex differential geometry and nonlinear differential equations (Brunswick, Maine, 1984), Contemp. Math., vol. 49, Amer. Math. Soc., Providence, RI, 1986, pp. 125–134.
[Si] Y. T. Siu, The complex-analyticity of harmonic maps and the strong rigidity of compact Kähler manifolds, Ann. of Math. (2) 112 (1980), no. 1, 73–111.
[SZ] R. J. Spatzier and R. J. Zimmer, Fundamental groups of negatively curved manifolds and actions of semisimple groups, preprint.
[V] M. Ville, On $1\over 4$-pinched $4$-dimensional Riemannian manifolds of negative curvature, Ann. Global Anal. Geom. 3 (1985), no. 3, 329–336.